# SDR AALA202007279023

- Difficulty date: July 14, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,457 hours, 13,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR TO FLOOR BEAM AT STA 445 AND RBL 6, MEASURING L=1.0 IN, W=2.0 IN, D=0.008 IN. ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR IAW SRM 53-00-53-2R-2.
